number of downloads : ?
File
language
eng
Author
Kato, Nobuyuki
Sato Kazushige
Description
We are concerned with size-structured population models having aging and birth functions of general type. We show the continuous dependence of the solution on the aging and birth functions by showing the exact estimate.
Subject
Population Dynamics
Size-Structured
Continuous Dependence
Journal Title
島根大学総合理工学部紀要. シリーズB
Volume
32
Start Page
49
End Page
56
ISSN
13427121
Published Date
1999-03
NCID
AA11157123
Publisher
島根大学総合理工学部
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering